# SDR CALA2025120111603

- Difficulty date: November 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38479
- Make and model: Boeing 737924ER
- Aircraft serial: 62817
- Aircraft time: 27,114 hours, 10,251 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FOUND MULTIPLE POINTS OF CORROSION ON RH ZEE CHANNEL, BTW 727B TO 767, REQUIRE REPAIR.  REMOVED AND REPLACED NEW ZEE CHANNEL ON AFT CARGO COMPATMENT BTW BS 727B TO 767 RH SIDE IAW SRM 53-00-53-2R-5 FIG. 202.
